# SDR ASAA2023051243505

- Difficulty date: May 12, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 69,524 hours, 35,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A7502
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION HAS CORROSION FROM STA 727-767. GROUNDED - YES. REMOVED AND REPLACED AFT PIT TRANSITION FROM STA 727-767 IAW B737-700 SRM 51-40-02-0G-0.W= 1' O= .040 R= 0" L= 1" D= .040.
